# SDR SWAA2012121210551

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 56,083 hours, 45,742 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 65C26602
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT LOWER SURFACE, AT I/B AUX TRACK CRACKED AT 2 EA FASTENER HOLES IN SKIN.  REMOVED AND REPLACED TRACK IAW SRM.
